# SDR A6WA2020011347101

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Fuselage
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER P/N 601R36008-51 ON AFT SIDE OF 621 BULKHEAD, LBL 40, IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED STIFFENER IAW CRJ SRM 51-42-06.
